| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device was not delivering defibrillation energy.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the device and was unable to verify or duplicate the reported issue.The device passed functional and performance testing and was returned to the customer for use.The cause of the reported issue could not be determined.